Header

UZH-Logo

Maintenance Infos

Mod-discrete expansions


Barbour, Andrew D; Kowalski, Emmanuel; Nikeghbali, Ashkan (2013). Mod-discrete expansions. Probability Theory and Related Fields, 2013:1-35.

Statistics

Citations

2 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 30 Dec 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2013
Deposited On:30 Dec 2013 11:31
Last Modified:08 Dec 2017 01:19
Publisher:Springer
ISSN:0178-8051
Publisher DOI:https://doi.org/10.1007/s00440-013-0498-8

Download

Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 395kB
View at publisher